# SDR SWAA2025121953137

- Difficulty date: December 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 63,392 hours, 38,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY MIDDLE FLOOR PANEL 120BF, HAS A 6 INCH CRACK.   R & R THE FLOOR PANEL 120BF IAW AMM 25-52-10, & EA M-22-125-02597.
